# SDR SWAA2022010347687

- Difficulty date: November 25, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 1016 S2l-R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ANGLE LOCATED AT BS 1016 BETWEEN STRINGER 2L AND STRINGER 2R UPPER FUSELAGE AT VERTICAL STABILIZER ; 2021-544333 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N: AE-412601; DUE DATE: 31-MAY-22; [02] REPLACED ANGLE LOC. AT BS 1016 BETWEEN STRINGER 2L AND STRINGER 2R UPPER FUSELAGE AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3001 REV: D SHEET :23. SEE INDIVIDUAL SIGN OFFS BELOW; [03] JOB COMPLETE
